Inventiones mathematicae

, Volume 87, Issue 2, pp 353–363

Multi-cones over Schubert varieties

  • George R. Kempf
  • A. Ramanathan
Article

DOI: 10.1007/BF01389420

Cite this article as:
Kempf, G.R. & Ramanathan, A. Invent Math (1987) 87: 353. doi:10.1007/BF01389420

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • George R. Kempf
    • 1
  • A. Ramanathan
    • 2
    • 3
  1. 1.Department of MathematicsJohns Hopkins UniversityBaltimoreUSA
  2. 2.Tata Institute of Fundamental ResearchIndia
  3. 3.Johns Hopkins UniversityBombayIndia

Personalised recommendations